# SDR DALA2021110506815

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2006296) DURING INSPECTION FOUND CRACK ON WEB BTW STA 663.75 AND RBL 45.57 TO RBL 64. CRACK ON WEB BTW STA 663.75 AND RBL 45.57 TO RBL 64 WAS REPAIRED PER B737-800 SRM 51-70-12-2R REP. 1.
